# SDR 99ZZZX3466

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 314U210057
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 1,777 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST SLEEVE CRACKED AT AFT CIRCUMFERENTIAL SEAM WELD.  NR 3 ENGINE, 11 O'CLOCK POSITION 10 INCH LENGTH AND SECOND CRACK 3 O'CLOCK POSITION 1.50 INCH LENGTH.  AFTER REMOVAL, FOUND SMALL 1.50 INCH CRACK INSIDE ON BULKHEAD.  ITEM REPLACED.  (X)
